Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ic892003

post accutane 3 weeks and about to lose my mind

Recommended Posts

so ive been of accutane for about three weeks... ima 20 year old male wieghing 180lbs and took it for 5 and half months. my dosage in order was 80/80/60/80/80 and 40mg for the last two weeks. The side effects i have experienced have been slight hair loss, dry skin, chapped lips, dry eyes and joint pain. Most of these side effects seem to be subsiding however in the last 2 months of my course i noticed i have encountered libido loss or some sort of erectile dysfunction. I also read for some it has been permanent. I feel an overall less sensation as well, and i dont feel like myself at all... If anyone has experienced something similar can they please let me know if it went away for them... Ive been off it for three weeks and still dont feel like myself......My skin is looking great but i dont know if its worth these side effects if its long-term

Link to comment
Share on other sites

i dont....i have sex with my girlfriend about twice a week and average time is 30-45 min but i still get urges the days i dont have sex but while intercourse my penis kinda dies down but comes back up about 2 min so i cant decide if its effecting me

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×